# SDR IPXA2015020285531

- Difficulty date: January 8, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 77,660 hours, 15,666 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB7476501
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CENTER WING TANK STRINGER 52 CRACKED NEAR XCW 46, REPAIR STRINGER 52 BETWEEN XCW 32 - 64 IAW EA 011-5710-01-A5692, REV IR AND EO 5710-56575-A.
